# SDR TRAX200600993

- Difficulty date: November 6, 2006
- Submitted: November 14, 2006
- Operation: Air carrier
- Aircraft: N927EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7844
- Aircraft time: 8,341 hours, 6,946 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT FS 625.00 OBLIQUE ANGLE CRACKED.  REMOVED CRACKED OBLIQUE ANGLE IAW CRJ 200 SRM 51-42-06. APPLIED TOPCOAT TO SERVICEABLE OBLIQUE ANGLE P/N 601-35012-51 IAW CRJ 200 SRM 51-42-21.  INSTALLED OBLIQUE ANGLE WITH LOCK FASTENERS HST10AG5-5, PO 9147-1 AND HST10AG5-2, PO 9073-1 WITH NUTS KFN587-08, PO 9147-1.  (CLOSED 11/14/06)
